# SDR 98ZZZM458

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 AFT EXIT OVERHEAD LIGHT DOES NT WORK.  REMOVED AND REPLACED BATTERY PACK, CHARGER ASSY.  (M)
